# SDR AALA981452

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN WEB OF CENTER WING TANK RIGHT WALL STATION 830 APPROX RBL, ABOUT 16 INCHES ABOVE FLOOR, INSIDE 3RD COMPT OF TANK.  INSTALLED DOUBLER REPAIR PER ESO 11697, DATED 7/19/98.  (M)
